| Catalog Number |
CAT00776 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Insufficient Information (4580)
| Date of Event |
10/15/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during the process of entering the hip joint the stryker blunt plastic cannula was pinched between the lateral rim of the acetabulum end femoral head and approximately 1.6cm plastic piece broke off.X-rays revealed that it was pinched between the lateral acetabulum and femoral head.The final x rays revealed a well reduced hip joint with retained plastic piece unchanged from intraoperative x-rays.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Additional Manufacturer Narrative
The device was not returned for evaluation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: tip breaking.Probable root cause: application, excessive force, poor visualization through arthroscope.The reported failure mode will be monitored for future reoccurrence.
Event or Problem Description